# SDR USAA20110111BB002

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Bent
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L4 DOOR GIRT BAR SPRING WAS BENT.  MAINTENANCE REPLACED THE L4 DOOR GIRT BAR.
